# SDR FDEA200905141658

- Difficulty date: May 14, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 75,083 hours, 24,093 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: Illuminated
- Part time: 38,020 hours, 12,795 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

PDIS: DURING PREFLIGHT FLASHING DISCHARGE SWITCH ON OVERHEAD CARGO FIRE PANEL AND DISCHARGE FIRE AGENT MESSAGE EAD.  CONTACTED FIRE DEPARTMENT AND THEY RESPONDED.  NO FIRE NOTED.  REMOVED AND REPLACED NR 1 FIRE EXTINGUISHER CONTAINER (135LB) IAW MM 26-22-01-4, FIRE SYSTEM TEST GOOD.
